Find answers to your questions about Maxigesic Australia

FIND ANSWERS TO YOUR QUESTIONS

  •    What is Maxigesic®?

    Maxigesic® is a unique patented combination of paracetamol 500mg and ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (paracetamol) and reduce fever and inflammation (ibuprofen) at the same time.

     

    MAXIGESIC® was developed as a better alternative for pain relief than other combination analgesics, and as a better, more effective form of pain relief than paracetamol and ibuprofen1; the two most common pain relief medications in Australia.

     

    MAXIGESIC® is clinically proven to provide at least 32% more effective pain relief than either paracetamol or ibuprofen alone¹.

     

    MAXIGESIC® was invented and developed Down Under by Hartley Atkinson, Australian-born pharmacologist and founder of AFT Pharmaceuticals. Introduced in Australia in 2014, this world-first specific combination analgesic now has license agreements in over 124 countries around the world.

     

  •    What types of pain can I use Maxigesic® for?

    Maxigesic® provides temporary relief for a wide range of pain including:

     

    • Headache

    • Migraine headache

    • Tension headache

    • Muscular pain

    • Back pain

    • Period Pain

    • Arthritis

    • Rheumatic pain

    • Toothache

    • Pain from dental procedures

    • Aches and pain associated with cold and flu

    • Sinus pain

    • Sore throat

    • Tennis elbow

     

    Maxigesic® also reduces fever and inflammation.

  •    Where can I buy MAXIGESIC®?

    Maxigesic® is only available from pharmacies – ask your pharmacist about available pack sizes.

  •    How should I take Maxigesic®?

    • Take 1–2 tablets with a large glass of water.
    • Repeat the dose every 6 hours, as required, up to a maximum of 8 tablets in 24 hours.
    • MAXIGESIC® should be taken for only a few days at a time for adults, or 48 hours for children and adolescents aged 12–18 years, unless advised otherwise by a doctor. MAXIGESIC® should not be combined with any other medicines containing paracetamol or ibuprofen.

     

  •    Is Maxigesic® suitable for children?

    Maxigesic® is NOT recommended for children under 12 years of age.

  •    Are there any reasons why I shouldn’t use Maxigesic®?

    Do not take Maxigesic® if:

     

    • you have asthma
    • you have a stomach ulcer or other stomach disorders
    • you have impaired kidney function, impaired liver function or heart problems
    • you are allergic to ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines
    • you are pregnant or breastfeeding
    • you are a heavy drinker

     

    Please review the MAXIGESIC® packaging for full directions and warnings.

     

Maxigesic® film-coated tablets are for the temporary relief of pain and reduction of fever.  Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Do not exceed the daily recommended dose. Always read the label. Us only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals, Sydney. Patent No. 2005260243.

Do NOT combine with any other Paracetamol or Ibuprofen-containing medicines. Do NOT exceed the daily recommended dose.

 

 

Find answers to your questions about Maxigesic Australia
Find answers to your questions about Maxigesic Australia
  •    What is Maxigesic®?

    Maxigesic® is a unique patented combination of paracetamol 500mg and ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (paracetamol) and reduce fever and inflammation (ibuprofen) at the same time.

     

    MAXIGESIC® was developed as a better alternative for pain relief than other combination analgesics, and as a better, more effective form of pain relief than paracetamol and ibuprofen1; the two most common pain relief medications in Australia.

     

    MAXIGESIC® is clinically proven to provide at least 32% more effective pain relief than either paracetamol or ibuprofen alone¹.

     

    MAXIGESIC® was invented and developed Down Under by Hartley Atkinson, Australian-born pharmacologist and founder of AFT Pharmaceuticals. Introduced in Australia in 2014, this world-first specific combination analgesic now has license agreements in over 124 countries around the world.

     

  •    What types of pain can I use
       Maxigesic® for?

    Maxigesic® provides temporary relief for a wide range of pain including:

     

    • Headache

    • Migraine headache

    • Tension headache

    • Muscular pain

    • Back pain

    • Period Pain

    • Arthritis

    • Rheumatic pain

    • Toothache

    • Pain from dental procedures

    • Aches and pain associated with cold and flu

    • Sinus pain

    • Sore throat

    • Tennis elbow

     

    Maxigesic® also reduces fever and inflammation.

  •    Where can I buy Maxigesic®?

    Maxigesic® is only available from pharmacies – ask your pharmacist about available pack sizes.

     

  •    How should I take
       Maxigesic®?

    • Take 1–2 tablets with a large glass of water.
    • Repeat the dose every 6 hours, as required, up to a maximum of 8 tablets in 24 hours.
    • MAXIGESIC® should be taken for only a few days at a time for adults, or 48 hours for children and adolescents aged 12–18 years, unless advised otherwise by a doctor. MAXIGESIC® should not be combined with any other medicines containing paracetamol or ibuprofen.

     

  •    Is Maxigesic® suitable for
       children?

    Maxigesic® is NOT recommended for children under 12 years of age.

  •    Are there any reasons why I
       shouldn’t use Maxigesic®?

    Do not take Maxigesic® if:

     

    • you have asthma
    • you have a stomach ulcer or other stomach disorders
    • you have impaired kidney function, impaired liver function or heart problems
    • you are allergic to ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines
    • you are pregnant or breastfeeding
    • you are a heavy drinker

     

    Please review the MAXIGESIC® packaging for full directions and warnings.

Find answers to your questions about Maxigesic Australia